Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal


Volumes > Volume 17 > No. 3


Closed-Form Solutions for Cauchy-Euler Differential Equations through the New Iterative Method (NIM)

PP: 459-467
Belal Batiha, Ahmed Salem Heila, Firas Ghanim,
In this paper, a new iterative method (NIM) is proposed for solving Cauchy-Euler differential equations. NIM simplifies the computational process and directly addresses both linear and nonlinear, homogeneous and non-homogeneous equations, while being user-friendly and accessible. The methodís efficiency, reliability, and accuracy are demonstrated through four examples. NIM offers a versatile and practical solution, making it a valuable tool for mathematical analysis.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved